# SDR 04351669

- Difficulty date: December 16, 2004
- Submitted: December 16, 2004
- Operation: Air carrier
- Aircraft: N669BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7545
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: BF0010005
- Condition: Incorrect
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

ATO FOR SMOKE IN LAV.  RETURN SEAT LAV ASSY INSTALLED WITH INCORRECT BULBS, CAUSING ASSY TO OVERHEAT AND SMOKE.
